# SDR SIMA990931

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 560-583
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT FOUND ON THE RIGHT REAR FUSELAGE SKIN BETWEEN STATION 560 AND STATION 583 AND BETWEEN SL 1615 AND SL 1616 WHICH WAS BELOW LIMITS.  PERFORMED CUTOUT OF THE DAMAGED AREA.  PERFORMED EDDY CURRENT INSPECTION OF THE CUTOUT AREA AND FOUND NO DEFECTS.  FABRICATED TWO EXTERNAL DOUBLERS .050 THICK WITH ONE MEASURING 13 BY 11.5 INCHES AND THE OTHER MEASURING 12.2 BY 7.5 INCHES.  APPLIED SURFACE TREATEMENT OF ALODINE AND WASH PRIMER AND EPOXY PRIMER TO DOUBLERS AND REPAIR AREAS.  ATTACHED TO AIRCRAFT, APPLIED FILLET SEAL TO ALL EDGES OF THE DOUBLERS.  APPLIED FINISH PAINT.  WORK DONE IAW SAAB 340 SRM 53-70-10, PAGES 227-219 AND SAAB 340 SRM STANDARD PRACTICES.  A/C OK FOR SERVICE.  (M)
